Children`s Liquid Advil - Blue Raspberry

Children`s Liquid Advil - Blue Raspberry

2 or more
Save 29.70%  

$6.32 / ea

29.70%

Off Retail

Only 2

Left In Stock

Ibuprofen fever reducer and pain reliever for children 2-11 years old. Lasts up to 8 hours.
Active Ingredients (in each 5mL)...Purpose Ibuprofen 100mg (NSAID)*...Fever Reducer/Pain Reliever *Nonsteroidal anti-inflammatory drug Inactive Ingredients Artificial and Natural Flavors, Carboxymethylcellulose Sodium, Citric Acid Monohydrate, Edetate Disodium, FD&C Blue No. 1, Glycerin, Microcrystalline Cellulose, Polysorbate 80, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucrose, Xanthan Gum.


More Products Like This


WHY SHOP KOZMO?

$5.99 delivery fee

$5.99

Delivery Fee

Delivery so cheap you will freak!

Less Expensive

Than a trip to the store

$20.00 minimum order

$14.99

Minimum Order

Checkout Now $0.00

Total Savings: $0.00 (0.00%)

Checkout Now